# SDR DALA2014112206215

- Difficulty date: November 21, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 66,999 hours, 28,987 cycles
- System (JASC): 3810 · Potable Water System
- Part: Indicator
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WATER QUANTITY INDICATOR  LOCATED INTERNAL AREA ACCESS DOOR NR 171AL. REPLACED WATER QUANTITY INDICATOR.
